MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC WEBSTER¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number D610DRP10RT
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a webster¿ electrophysiology catheter and an issue of foreign material was encountered.An issue of foreign matter was reported along with what was described as a ¿protrusion¿ on the distal tip of the catheter.However, review of a photo provided, it was determined that the protrusion was actually the device¿s anchor window and not a protrusion.The anchor window is part of the catheter¿s design.A second catheter was used to complete the operation.There was no patient consequence since the device was not used in the patient.This event is considered mdr reportable for the foreign matter issue reported.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
The product has not returned for analysis, however, a picture(s) were provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Initial reporter phone: (b)(6).Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On 16-jan-2022, additional information was received from the customer confirming the protrusion previously reported was actually the catheters anchor window which is there by design.There is no issue of protrusion or foreign material visible through the protrusion.There is no product issue.As such, this event will no longer be considered to be mdr reportable.Manufacturer's ref # (b)(4).

Brand Name
WEBSTER¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13121586
Report Number2029046-2021-02277
Device Sequence Number4845439
Product Code DRF
UDI-Device Identifier10846835000238
UDI-Public10846835000238
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K892265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD610DRP10RT
Device Catalogue NumberD610DRP10RT
Device Lot Number30569043M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer01/16/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEF 6F,P10,D,STD,R10,92CM
Patient SexUnknown